# SDR SIMA20130610001

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 26,703 hours, 19,388 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 9752753
- Part serial: PN2151
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED THAT AFTER TAKEOFF THE GEAR WOULD NOT RETRACT.  THE GEAR HANDLE WORKED NORMAL.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE. R & R THE SYS NR 3 PRIORITY BALANCED RELIEF VALVE IAW AMM 29-12-05.  THE OPS CHECK WAS GOOD.  PERFORMED EXTENSION AND RETRACTION IAW AMM32-30-00.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
